Childhood Diseases

Question
Posted by: Sam | 2011-04-13

Q.

Re: post 668 - candida rash

Dear Doc

No, my son has never been on antibiotics. I was however given a course of Augmentin directly after giving birth, as my son had apparently passed a stool before he was born. This was apparently to prevent any infection.

He is exclusively breastfed.

Is this type of rash a serious issue?

Thank you for your advice.

Expert's Reply

A.

Paediatrician

You are welcome. This is not a serious rash. Try the Nystatin. It would also help to change his brand of nappies to another kind. Try the Nystatin and hopefully this rash will clear up if it is a candida rash.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.